Skip to main content


Logic, Geometry and Dynamical Systems

Papers in international journals / books / book chapters / book editors

Authors Title Journal
Carriço, N.; Ferreira, B.; Barreira, R.; Antunes, A.; Grueau, C.; Mendes, A.; Covas, D.; Monteiro, L.; Santos, J.; Brito, I. S. Data integration for infrastructure asset management in small to medium-sized water utilities Water Science & Technology,  82(12)
Buescu, J.; Paixão, A. C. The measure transition problem for meromorphic polar functions Analysis and Mathematical Physics, 10(4)
Dinis, B.; Pinto, P. On the convergence of algorithms with Tikhonov regularization terms Optimization Letters, 15 
Dinis, B.; Pinto, P. Metastability of the proximal point algorithm with multi-parameters Portugaliae Mathematica, 77(3/4)
Alishah, H. N.; Duarte, P.; Peixe, T. Asymptotic Poincare maps along the edges of polytopes Nonlinearity, 33(1)
Duarte, P.; Klein, S. Large deviations for products of random two dimensional matrices Communications in Mathematical Physics, 375(3)
Duarte, P.; Torres, M. J. Isospectral reduction in infinite graphs Journal of Spectral Theory, 10(3)
Ferreira, F. Weak König’s lemma in herbrandized classical second-order arithmetic Portugaliae Mathematica, 77 (3/4)
Ferreira, F. The FAN principle and weak König's lemma in herbrandized second-order arithmetic Annals of Pure and Applied Logic, 171(9)
Espírito Santo, J.; Ferreira, G. A Refined Interpretation of Intuitionistic Logic by Means of Atomic Polymorphism Studia Logica, 108
Espírito Santo, J. Ferreira, G. The Russell-Prawitz embedding and the atomization of universal instantiation Logic Journal of the IGPL, 29(5)
Florentino, C.; Zamora, N. A. Serre polynomials of SLn-and PGLn-character varieties of free groups Journal of Geometry and Physics, 161
Fiorot, L. Monteiro Fernandes, T. Sabbah, C. Relative regular Riemann-Hilbert correspondence Proceedings of the London Mathematical Society 
Ramos, J.; Rasga, J.; Sernadas, C. Essential structure of proofs as a measure of complexity Logica Universalis, 14


Nonlinear Analysis and Differencial Equations

Papers in international journals / books / book chapters / book editors

Authors Title Journal
Antontsev, S. N.; Kuznetsov, I. V.; Sazhenkov, S. A. A shock layer arising as the source term collapses in the P(X)-Laplacian equation Issues of Analysis, 27(3)
Antontsev S.; Shmarev, S. Nonlocal evolution equations with p[u(x,t)]-Laplacian and lower-order terms Journal of Elliptic and Parabolic Equations, 6
Antontsev S.; Shmarev, S. On a class of nonlocal evolution equations with the p[u(x,t)]-Laplace operator Nonlinear Analysis: Real World Applications, 56
Antontsev, S.; M Shmarev, S. Global estimates for solutions of singular parabolic and elliptic equations with variable nonlinearity Nonlinear Analysis, 195
Antontsev, S. N.; de Oliveira, H.B.; Khompysh, K. Regularity and uniqueness of Kelvin-Voigt models for nonhomogeneous and incompressible fluids Journal of Physics: Conference Series, 1666
Barbarosie, C.; Toader, A. M.; Lopes, S. A gradient-type algorithm for constrained optimization with application to microstructure optimization Discrete and Continuous Dynamical Systems Series B, 25(5)
Beirão da Veiga, H.; Yang, J. On the Shinbrot's criteria for energy equality to Newtonian fluids: a simplified proof, and an extension of the range of application Nonlinear Analysis, 196
Beirão da Veiga, H.; Yang, J. Onsager's conjecture for the incompressible Euler equations in the Hölog spaces C0,αλ(Ω) Journal of Mathematical Fluid Mechanics, 22
Beirão da Veiga, H.; Yang, J. Regularity criteria for Navier-Stokes equations with slip boundary conditions on non-flat boundaries via two velocity components Advances in Nonlinear Analysis, 9(1)
Carlen, E.; Carvalho, M.; Loss, M. Spectral gaps for reversible Markov processes with chaotic invariant measures: The Kac process with hard sphere collisions in three dimensions Annals of Probability, 48(6)
Dias, J. P.; Oliveira, F.; Tavares, H. On a coupled system of a Ginzburg-Landau equation with a quasilinear conservation law Communications in Contemporary Mathematics, 22(7)
Dias, J. P. Linear stability of shock profiles for a quasilinear Benney system in IR2 x IR+ Journal of Hyperbolic Differential Equations, 17(4)
Faria, T.; Oliveira, J. J. Global asymptotic stability for a periodic delay hematopoiesis model with impulses Applied Mathematical Modelling, 79
Buedo-Fernández, S.; Faria, T. Positive periodic solutions for impulsive differential equations with infinite delay and applications to integro-differential equations Mathematical Methods in the Applied Sciences, 43(6)
Faria, T. Stability for non autonomous linear differential systems with infinite delay Journal of Dynamics and Differential Equations, 34
Correia, S.; Figueira, M. Some stability results for the complex Ginzburg-Landau equation Communications in Contemporary Mathematics, 22(8)
Margheri, A.; Misquero, M. A dissipative Kepler problem with a family of singular drags Celestial Mechanics and Dynamical Astronomy, 132(17)
Azzam, D.-L.; Belhoula, W.; Castaing, C.; Monteiro Marques, M. Multi-valued perturbation to evolution problems involving time dependent maximal monotone operators Evolution Equations and Control Theory, 9(1)
Paiva, A.  Formation of δ-shock waves in isentropic fluids Zeitschrift für angewandte Mathematik Physik, 71(110)
Paiva, A. New δ-shock waves in the p-system: a distributional product approach Mathematics and Mechanics of Solids, 25(3)
Miranda, F.; Rodrigues, J. F.; Santos, L. Evolutionary quasi-variational and variational inequalities with constraints on the derivatives Advances in Nonlinear Analysis , 9(1)
Cid, J. A.; Sanchez, L. Nonnegative oscillations for a class of differential equations without uniqueness: a variational approach Discrete and Continuos Dynamical Systems B<, 25(2)
Ferreira, L.; Sanchez, L.  On a class of difference equations involving a linear map with two dimensional kernel. Electronic Journal of Qualitative Theory of Differential Equations, 2020(8)
Sarrico, C. O. R. Emergence of δ’ - waves in the zero pressure gas dynamic system International Journal of Mathematics, 31(4)
Sarrico, C. O. R. New singular travelling waves for convection-diffusion-reaction equations Journal of Physics A Mathematical and Theoretical, 53 (15)
Sarrico, C. O. R.; Paiva, A. Creation, Anhilation, and Interaction of Delta-Waves in Nonlinear Models: a Distributional Product Approach Russian Journal of Mathematical Physics, 27
Sarrico, C. O. R. Distributions as travelling waves in a nonlinear model from elastodynamics Physica D, 403
Sarrico, C. O. R. Distributions as initial values in a triangular hyperbolic system of conservation laws Proceedings of the Royal Society of Edinburgh. Section A: Mathematics, 150(6)
Scala, R. Optimal estimates for the triple junction function and other surprising aspects of the area functional Annali della Scuola Normale Superior di Pisa. Classe di Scienze, 20(2)
Amstutz, S.; Van Goethem, N. Existence and asymptotic results for an intrinsic model of incompatible small-strain elasticity Discrete and Continuous Dynamical Systems B, 25(10)
Scala, R.; Van Goethem, N. Analytic and geometric properties of dislocation singularities Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 150(4)
Caroccia, M.; Focardi, M.; Van Goethem, N. On integral representation of local energy functionals on BD SIAM Journal on Mathematics Analysis, 52(4)
Xavier, M.; Van Goethem, N. Novotny, A. Hydro-mechanical fracture modelling governed by topological derivatives Computer Methods in Applied Mechanics and Engineering,365(15)
Vilela Mendes, R. Space-times over normed division algebras, revisited International Journal of Modern Physics, A 35(10)
Bizarro, J. P. S.; Cortes, J.; Vilela Mendes, R. Quantum corrections to plasma kinetic equations: A deformation approach Physical Review E, 102



Operations Research and Optimization

Papers in international journals / books / book chapters / book editors

Authors Title Journal
Carvalho, A. S.; Captivo, M. E.; Marques, I. Integrating the ambulance dispatching and relocation problems to maximize system’s preparedness European Journal of Operational Research, 283(3)
Castro, P. M.; Ave, G. D.; Engell, S.; Grossmann, I.; Harjunkoski, I. Industrial Demand Side Management of a Steel Plant Considering Alternative Power Modes and Electrode Replacement Industrial Engineering and Chemistry Research, 59 
Merkert, L.; Castro, P. M. Optimal Scheduling of a District Heat System with CHP Plant considering Pipeline Dynamics Industrial & Engineering Chemistry Research 59(13)
Uribe-Rodriguez, A.; Castro, P. M. Guillén-Gosálbez, G.; Chachuat, B. Global Optimization of Large-scale MIQCQPs via Cluster Decomposition: Application to Short–Term Planning of an Integrated Refinery–Petrochemical Complex Computers & Chemical Engineering, 140(2)
Carvalho, M.; Klimentova, X.; Glorie, K. Viana, A.; Constantino, M. Robust Models for the Kidney Exchange Problem INFORMS Journal on Computing, 33(3)
Neto, T.; Constantino, M.; Martins, I.; Pedroso, J. P. A multi-objective Monte Carlo tree search for forest harvest scheduling European Journal of Operational Research, 282(3)
Bektaş, T.; Gouveia, L.; Santos, D. Compact formulations for multi-depot routing problems: Theoretical and computational comparisons Computers & Operations Research,124
Gouveia, L.; Leitner, M.; Ruthmair, M.; Sadykov, R. Corrigendum to “Extended Formulations and Branch-and-Cut Algorithms for the Black-and-White Traveling Salesman Problem” [European Journal of Operational Research, 262(3) 2017, 908–928] European Journal of Operational Research, 285(3)
Gouveia, L.; Leitner, M.; Ljubić. A polyhedral study of the diameter constrained minimum spanning tree problem Discrete Applied Mathematics, 285 
Santos, M.; Mouriño, H.; Moita, M. T.; Silva, A.; Amorim, A.; Oliveira , P. B. Characterizing phytoplankton biomass seasonal cycles in two NE Atlantic coastal bays Continental Shelf Research, 207
Martins, P. Planning Production and Workforce in a Discrete-Time Financial Model Using Scenarios Modeling SN Operations Research Forum, 1
Esgalhado, F.; Batista, A. G; Mouriño, H.; Russo, S.; dos Reis, C. R. P.; Serrano, F.; Vassilenko, V.; Ortigueira, M. D. Automatic Contraction Detection Using Uterine Electromyography Applied Sciences, 10(20)
Esgalhado, F., Batista, A. G; Mouriño, H., Russo, S., dos Reis, C. R. P., Serrano, F. Vassilenko, V., Ortigueira, M. D. Uterine contractions clustering based on electrohysterography Computers in Biology and Medicin, 123
Corberán, A.; Landete, M.; Peiró, J. Saldanha-da-Gama, F. The facility location problem with capacity transfers Transportation Research Part E: Logistics and  Transportation Review , 38
Diglio, A.; Nickel, S.; Saldanha-da-Gama, F. Towards a stochastic programming modeling framework for districting Annals of Operations Research, 292